I had my thyroid removed 2 years ago. It no longer functioned. (non-cancerous). But there were nodules on it. I have been on synthroid all this time. Continue to gain weight, tired every afternoon, and crave sugar like I will never get it again. All my levels- T4, ect. are checked every 3 months and are at the right level. I started taking a dietary supplement and felt wonderful, took off 13 lbs in 3 weeks. Then started having weird pain in my neck(where my thyroid had been), fluttery, bubbley feeling, then a tingling going up into my head. I called my dr. he told me to stop immedietly on the supplement. Now the weight has come back, tiredness all over again. Why would this happen?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.